question-icon

Does Allegra cause anxiety?

default
Posted on Thu, 10 Dec 2015
Question: Feeling unsual after fever and allegra 120 mg :friends my brother 30 yrs got fever last week after that he took medicine but he developed some allergy there were some red rashes on his palms.doctor gave him allegra 120mg he took 1 dosage for 2 days since then he is feeling something unusual heavy head anxiety sometimes he beocmes blank . its been 4 days he took this medicine and sysmptoms still persists. please guide what to do.its side effects of medicine or something else?
doctor
Answered by Dr. Kaushal Bhavsar (27 minutes later)
Brief Answer:
No this is not related to side effect of Allegra.

Detailed Answer:
Thanks for your question on Health Care Magic.
I can understand your concern.
Allegra is having fexofenadine. It is non sedative antihistamine drug.
It is very safe drug with minimal side effects.
And these symptoms are not side effect of fexofenadine.
So I don't think all his symptoms are due to Allegra.
There is something else which is causing these symptoms.
Better to consult doctor and get done
1. Blood pressure monitoring
2. Ecg
3. Blood reports.
If all these are normal then stress and anxiety can cause similar symptoms.
So consult doctor and discuss all these.
Possibility of side effects from Allegra is very low.
Hope I have solved your query. I will be happy to help you further.
Wishing good health to your friend. Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kaushal Bhavsar

Pulmonologist

Practicing since :2008

Answered : 14643 Questions

premium_optimized

The User accepted the expert's answer

Share on
Does Allegra cause anxiety?

Brief Answer: No this is not related to side effect of Allegra. Detailed Answer: Thanks for your question on Health Care Magic. I can understand your concern. Allegra is having fexofenadine. It is non sedative antihistamine drug. It is very safe drug with minimal side effects. And these symptoms are not side effect of fexofenadine. So I don't think all his symptoms are due to Allegra. There is something else which is causing these symptoms. Better to consult doctor and get done 1. Blood pressure monitoring 2. Ecg 3. Blood reports. If all these are normal then stress and anxiety can cause similar symptoms. So consult doctor and discuss all these. Possibility of side effects from Allegra is very low. Hope I have solved your query. I will be happy to help you further. Wishing good health to your friend. Thanks.